`a`
Related Articles
1

On the lifting of deterministic convergence rates for inverse problems with stochastic noise

Inverse Problems and Imaging  Volume 11, Issue 4, Pages : 663 - 687, 2017

Daniel Gerth - (email), Andreas Hofinger - (email), Ronny Ramlau - (email)

 Abstract       References       Full Text      Related Articles

2

A two-phase flow model with delays

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 9, Pages : 3273 - 3294, 2017

Theodore Tachim Medjo - (email)

 Abstract       References       Full Text      Related Articles

3

Parabolic reaction-diffusion systems with nonlocal coupled diffusivity terms

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2431 - 2453, 2017

Jorge Ferreira - (email), Hermenegildo Borges de Oliveira - (email)

 Abstract       References       Full Text      Related Articles

4

Existence of solutions for a class of abstract neutral differential equations

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2455 - 2482, 2017

Hernán R. Henríquez - (email), Claudio Cuevas - (email), Juan C. Pozo - (email), Herme Soto - (email)

 Abstract       References       Full Text      Related Articles

5

A Cahn-Hilliard-Navier-Stokes model with delays

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2663 - 2685, 2016

T. Tachim Medjo - (email)

 Abstract       References       Full Text      Related Articles

6

A gradient-based method for atmospheric tomography

Inverse Problems and Imaging  Volume 10, Issue 3, Pages : 781 - 805, 2016

Daniela Saxenhuber - (email), Ronny Ramlau - (email)

 Abstract       References       Full Text      Related Articles

7

On a parabolic-hyperbolic filter for multicolor image noise reduction

Evolution Equations and Control Theory  Volume 5, Issue 2, Pages : 251 - 272, 2016

Valerii Maltsev - (email), Michael Pokojovy - (email)

 Abstract       References       Full Text      Related Articles

8

Local strong solutions to the compressible viscous magnetohydrodynamic equations

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 5, Pages : 1617 - 1633, 2016

Tong Tang - (email), Hongjun Gao - (email)

 Abstract       References       Full Text      Related Articles

9

Global well-posedness of strong solutions to a tropical climate model

Discrete and Continuous Dynamical Systems  Volume 36, Issue 8, Pages : 4495 - 4516, 2016

Jinkai Li - (email), Edriss Titi - (email)

 Abstract       References       Full Text      Related Articles

10

On the existence of global strong solutions to the equations modeling a motion of a rigid body around a viscous fluid

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1539 - 1562, 2015

Šárka Nečasová - (email), Joerg Wolf - (email)

 Abstract       References       Full Text      Related Articles

11

Strong solutions to compressible barotropic viscoelastic flow with vacuum

Kinetic and Related Models  Volume 8, Issue 4, Pages : 765 - 775, 2015

Tong Tang - (email), Yongfu Wang - (email)

 Abstract       References       Full Text      Related Articles

12

Existence results for compressible radiation hydrodynamic equations with vacuum

Communications on Pure and Applied Analysis  Volume 14, Issue 3, Pages : 1023 - 1052, 2015

Yachun Li - (email), Shengguo Zhu - (email)

 Abstract       References       Full Text      Related Articles

13

Large-time behavior of solutions for the system of compressible adiabatic flow through porous media with nonlinear damping

Communications on Pure and Applied Analysis  Volume 13, Issue 6, Pages : 2211 - 2228, 2014

Shifeng Geng - (email), Lina Zhang - (email)

 Abstract       References       Full Text      Related Articles

14

Linearized Navier-Stokes equations in $\mathbb{R}^3$: An approach in weighted Sobolev spaces

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 5, Pages : 901 - 916, 2014

Chérif Amrouche - (email), Mohamed Meslameni - (email), Šárka Nečasová - (email)

 Abstract       References       Full Text      Related Articles

15

The existence and decay estimates of the solutions to $3$D stochastic Navier-Stokes equations with additive noise in an exterior domain

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 4323 - 4341, 2014

Takeshi Taniguchi - (email)

 Abstract       References       Full Text      Related Articles

16

Convergence rates for Kaczmarz-type regularization methods

Inverse Problems and Imaging  Volume 8, Issue 1, Pages : 149 - 172, 2014

Stefan Kindermann - (email), Antonio Leitão - (email)

 Abstract       References       Full Text      Related Articles

17

Global existence of strong solutions to incompressible MHD

Communications on Pure and Applied Analysis  Volume 13, Issue 4, Pages : 1553 - 1561, 2014

Huajun Gong - (email), Jinkai Li - (email)

 Abstract       References       Full Text      Related Articles

18

An algorithm for the largest eigenvalue of nonhomogeneous nonnegative polynomials

Numerical Algebra, Control and Optimization  Volume 4, Issue 1, Pages : 75 - 91, 2013

Nur Fadhilah Ibrahim - (email)

 Abstract       References       Full Text      Related Articles

19

Global existence of strong solutions to incompressible MHD

Communications on Pure and Applied Analysis  Volume 13, Issue 3, Pages : 1337 - 1345, 2013

Huajun Gong - (email), Jinkai Li - (email)

 Abstract       References       Full Text      Related Articles

20

Cauchy problem on the Vlasov-Fokker-Planck equation coupled with the compressible Euler equations through the friction force

Kinetic and Related Models  Volume 6, Issue 4, Pages : 687 - 700, 2013

Renjun Duan - (email), Shuangqian Liu - (email)

 Abstract       References       Full Text      Related Articles

21

A note on the existence of global solutions for reaction-diffusion equations with almost-monotonic nonlinearities

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 635 - 644, 2013

Aníbal Rodríguez-Bernal - (email), Alejandro Vidal-López - (email)

 Abstract       References       Full Text      Related Articles

22

Convergence rates for elliptic reiterated homogenization problems

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2787 - 2795, 2013

Jie Zhao - (email)

 Abstract       References       Full Text      Related Articles

23

Local existence of strong solutions to the three dimensional compressible MHD equations with partial viscosity

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 851 - 866, 2012

Yu-Zhu Wang - (email), Yin-Xia Wang - (email)

 Abstract       References       Full Text      Related Articles

24

Asymptotic behavior of solutions to the bipolar hydrodynamic model of semiconductors in bounded domain

Kinetic and Related Models  Volume 5, Issue 3, Pages : 537 - 550, 2012

Ming Mei - (email), Bruno Rubino - (email), Rosella Sampalmieri - (email)

 Abstract       References       Full Text      Related Articles

25

Optimal time decay of the non cut-off Boltzmann equation in the whole space

Kinetic and Related Models  Volume 5, Issue 3, Pages : 583 - 613, 2012

Robert M. Strain - (email)

 Abstract       References       Full Text      Related Articles

26

Stability of stationary waves for full Euler-Poisson system in multi-dimensional space

Communications on Pure and Applied Analysis  Volume 11, Issue 5, Pages : 1775 - 1807, 2012

Ming Mei - (email), Yong Wang - (email)

 Abstract       References       Full Text      Related Articles

27

Blow-up phenomena for the 3D compressible MHD equations

Discrete and Continuous Dynamical Systems  Volume 32, Issue 5, Pages : 1835 - 1855, 2012

Ming Lu - (email), Yi Du - (email), Zheng-An Yao - (email)

 Abstract       References       Full Text      Related Articles

28

A blow-up criterion for the 3D compressible MHD equations

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 1167 - 1183, 2011

Ming Lu - (email), Yi Du - (email), Zheng-An Yao - (email), Zujin Zhang - (email)

 Abstract       References       Full Text      Related Articles

29

Best asymptotic profile for the system of compressible adiabatic flow through porous media on quadrant

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 475 - 500, 2011

Shifeng Geng - (email), Zhen Wang - (email)

 Abstract       References       Full Text      Related Articles

30

On the regularity of solutions to the Navier-Stokes equations

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 747 - 761, 2011

Vittorino Pata - (email)

 Abstract       References       Full Text      Related Articles

31

Global solutions to the incompressible magnetohydrodynamic equations

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 763 - 783, 2011

Xiaoli Li - (email), Dehua Wang - (email)

 Abstract       References       Full Text      Related Articles

32

$L^1$ maximal regularity for the laplacian and applications

DCDS Supplements  Volume 2011, Issue Special, Pages : 495 - 504, 2011

Yoshikazu Giga - (email), Jürgen Saal - (email)

 Abstract       Full Text      Related Articles      

33

Existence and continuity of strong solutions of partly dissipative reaction diffusion systems

DCDS Supplements  Volume 2011, Issue Special, Pages : 1319 - 1328, 2011

Zhoude Shao - (email)

 Abstract       Full Text      Related Articles      

34

Boundary layer for nonlinear evolution equations with damping and diffusion

Discrete and Continuous Dynamical Systems  Volume 32, Issue 1, Pages : 331 - 352, 2011

Lizhi Ruan - (email), Changjiang Zhu - (email)

 Abstract       References       Full Text      Related Articles

35

On some models for cancer cell migration through tissue networks

Mathematical Biosciences and Engineering  Volume 8, Issue 2, Pages : 575 - 589, 2011

Jan Kelkel - (email), Christina Surulescu - (email)

 Abstract       References       Full Text      Related Articles

36

On a generalized Boussinesq model around a rotating obstacle: Existence of strong solutions

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 825 - 847, 2011

Elder J. Villamizar-Roa - (email), Elva E. Ortega-Torres - (email)

 Abstract       References       Full Text      Related Articles

37

On the stability problem for the Boussinesq equations in weak-$L^p$ spaces

Communications on Pure and Applied Analysis  Volume 9, Issue 3, Pages : 667 - 684, 2010

Lucas C. F. Ferreira - (email), Elder J. Villamizar-Roa - (email)

 Abstract       Full Text      Related Articles

38

Convergence to equilibrium for the backward Euler scheme and applications

Communications on Pure and Applied Analysis  Volume 9, Issue 3, Pages : 685 - 702, 2010

Benoît Merlet - (email), Morgan Pierre - (email)

 Abstract       Full Text      Related Articles

39

Existence and uniqueness of strong periodic solutions of the primitive equations of the ocean

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1491 - 1508, 2009

T. Tachim Medjo - (email)

 Abstract       Full Text      Related Articles

40

Well-posedness and convergence rates for sparse regularization with sublinear $l^q$ penalty term

Inverse Problems and Imaging  Volume 3, Issue 3, Pages : 383 - 387, 2009

Markus Grasmair - (email)

 Abstract       Full Text      Related Articles

41

Convergence rates to nonlinear diffusion waves for $p$-system with nonlinear damping on quadrant

Discrete and Continuous Dynamical Systems  Volume 23, Issue 3, Pages : 887 - 918, 2008

Mina Jiang - (email), Changjiang Zhu - (email)

 Abstract       Full Text      Related Articles

42

Well-posedness and blow-up phenomena for the 2-component Camassa-Holm equation

Discrete and Continuous Dynamical Systems  Volume 19, Issue 3, Pages : 493 - 513, 2007

Joachim Escher - (email), Olaf Lechtenfeld - (email), Zhaoyang Yin - (email)

 Abstract       Full Text      Related Articles

43

Regularity of the Navier-Stokes equation in a thin periodic domain with large data

Discrete and Continuous Dynamical Systems  Volume 16, Issue 1, Pages : 67 - 86, 2006

Igor Kukavica - (email), Mohammed Ziane - (email)

 Abstract       Full Text      Related Articles

44

An iterative method for general variational inequalities

Journal of Industrial and Management Optimization  Volume 1, Issue 2, Pages : 201 - 209, 2005

Hongxia Yin - (email)

 Abstract       Full Text      Related Articles

45

The exponential behavior of Navier-Stokes equations with time delay external force

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 997 - 1018, 2005

Takeshi Taniguchi - (email)

 Abstract       Full Text      Related Articles

46

Interior gradient bounds for the 2D Navier-Stokes system

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 873 - 882, 2001

Igor Kukavica - (email)

 Abstract       Full Text      Related Articles

47

Minimal rates of entropy convergence for rank one systems

Discrete and Continuous Dynamical Systems  Volume 6, Issue 4, Pages : 773 - 796, 2000

Frank Blume - (email)

 Abstract       Full Text      Related Articles